| Model Number |
PYHYB |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
1 of the 1 : product was not returned for investigation.Therefore, no conclusion may be drawn to the nature of the event.
Event or Problem Description
This report is a summary of one (1) malfunction events.A review of the event(s) involved a device experiencing connection issues.No adverse event patient information was reported.No information regarding patient demographics have been provided.